MAUDE Adverse Event Report: NAKANISHI INC. NSK; DENTAL HANDPIECE

NAKANISHI INC. NSK; DENTAL HANDPIECE
Model Number SGS-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was reported to have received a slight burn to their inner cheek during a procedure.Attempts to obtain further information or detail on the event have been unsuccessful at this time and a follow up report will be made as more information becomes available.

Brand Name
NSK
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key10624064
Report Number1422375-2020-00015
Device Sequence Number2604915
Product Code KMW
UDI-Device Identifier04560264556294
UDI-Public04560264556294
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/02/2020
Report Date (Section F) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberSGS-E2S
Device Catalogue NumberH266001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/04/2020
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/02/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/02/2020